| Catalog Number |
5921-034-135NS |
| Medical Device Problem Code |
Decrease in Pressure (1490)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/31/2022
Type of Reportable Event
Malfunction
Event or Problem Description
This report summarizes 3 malfunction events in which the device reportedly had a decrease in pressure.3 events had patient involvement; no patient impact.
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Reported events: 3 events were reported for this quarter.Product return status: 3 device investigation types have not yet been determined.Additional information: 3 devices were labeled for single-use.3 devices were not reprocessed or reused.
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Supplemental rationale 3 events were previously reported during the reporting quarter; however, 1 previously reported event was included under mfr report # 3015967359-2023-00141 but should be included under this report.4 previously reported events are included in this follow-up record.Product return status 1 device was received.1 device was not available for evaluation.2 devices were evaluated based on historical data analysis.
Event or Problem Description
This report summarizes 4 malfunction events in which the device reportedly had a decrease in pressure.4 events had patient involvement; no patient impact.